# SDR IXKA9700033

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Component: P2585
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - FLT 302 - FORWARD OVERHEAD EMERGENCY EXIT LIGHT OUT.  REMOVED AND REPLACED BATTERY PACK AND CHECK OK PER MM 33-50-71.  (X)
